Journal of Applied Mathematics
Volume 2003 (2003), Issue 4, Pages 165-185
Generalized Cahn-Hilliard equations based on a microforce balance
Laboratoire d'Applications desMathématiques, Université de Poitiers, SP2MI, Téléport 2, boulevard Marie et Pierre Curie, Chasseneuil Futuroscope Cedex 86962, France
Received 30 April 2002; Revised 23 September 2002
Copyright © 2003 Alain Miranville. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We present some models of Cahn-Hilliard equations
based on a microforce balance proposed by M. Gurtin. We then study the existence and uniqueness of solutions.